×

zbMATH — the first resource for mathematics

An approach to the mathematical modelling of highly heterogeneous flows of a viscous incompressible fluid. (English. Russian original) Zbl 0798.76013
Comput. Math. Math. Phys. 33, No. 5, 649-661 (1993); translation from Zh. Vychisl. Mat. Mat. Fiz. 33, No. 5, 726-742 (1993).
Summary: The conditions which guarantee that the solution of a linearized system of Navier-Stokes equations for strongly heterogeneous and averaged flows of a viscous incompressible fluid are close are established. An estimate that is accurate in order of smallness is obtained for the deviation of the solution of the original system from the solution of the averaged system in the norm of a certain functional space.
MSC:
76D05 Navier-Stokes equations for incompressible viscous fluids
35Q30 Navier-Stokes equations
PDF BibTeX XML Cite